Asked by Abigail Person on Feb 18, 2024

verifed

Verified

Pedro is at a party and has taken a substance that has made him euphoric and disinhibited; he then experiences lethargy, loss of coordination, and other signs of central nervous system depression.He has most likely taken:

A) amphetamines.
B) cocaine.
C) benzodiazepines.
D) coffee.

Benzodiazepines

Drugs that reduce anxiety and insomnia.

  • Understanding the effects of different substances on the central nervous system.
  • Recognizing the symptoms of central nervous system depression.
  • Identifying the potential risks and consequences of substance use.
verifed

Verified Answer

??
????? ????????

Feb 18, 2024

Final Answer :
C
Explanation :
The symptoms described suggest that Pedro has taken a central nervous system depressant, and benzodiazepines are a common class of drugs that produce these effects. Amphetamines and cocaine are stimulants and would not produce lethargy or central nervous system depression. Coffee is a stimulant that would not produce such extreme effects.